# SDR SWAA2024031454029

- Difficulty date: February 20, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AND STR26L AFT CARGO COMPARTMENT 2024-123445<[01] REPLACED ANGLE AND FASTENERS LOCATED BS867 AND STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-.;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED BS867 AND STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV-. MEASURE OF CRACK IS: 0.187? TOOL USED DIGITAL CALIPER: P/N: 500-193-30 S/N: 0038998 DUE DATE: 04-JUN-24;[03] TASK COMPLETED
